In Constant Pain after Taking Cipro

by Kimberly
(Texas)

Thank you for your article. I took cipro in October 2014 for 8 days, was supposed to be 10 days. I experienced depression, anxiety and it was like I was in twilight zone.


It was aweful, I felt like I was invisible to others. As far as pain, I had already had surgery to repair a distal bicep rupture on my right arm when I started taking it but after taking it I have found out the left distal is ruptured, also confirmed right knee has ruptured tendon and now pain on side of left knee as well in exact same area. Pretty sure I also either tore or ruptured something in right calf muscle as well 2 months ago when going up & down stairs while packing to move.

Oh & have constant pain in left arch of foot. I am 47 yr old petite lady & not one to sit around much especially with a 10 yr old, 2 dogs & cat. I am in constant pain every day and can't go for walks to exercise at all from the pain and have a very active job.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video